# SDR CALA2017073002439

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 53,515 hours, 16,073 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE EICAS  MESSAGE ON TAKE OFF . WENT OFF AFTER 5 MIN. DISARMED LT OVERWING SLIDE IAW AMM 25-65-00. OPEN SLIDE COMPARTMENT DOOR AND READJUSTED FWD LATCH STUD IAW AMM 25-65-09. EICAS MESSAGE CLEARED.
